# SDR CALA2021121002318

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 88,277 hours, 18,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Sta1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES NR 0200-0109 B757-53-3-0581 UPPER CABIN FLOOR BEAM PREVIOUS REAPIR AT STA 1640 BL0 IS CORRODED. REMOVED OLD REPAIR AND INSTALLED NEW REAPIAR INCORPERATING , BLEND OUIT ON N/R 139533.0200.0121 IAW B757 SRM 53-00-51 REAPIAR #8 SEE PARTIAL WORK ON BACK AND PWS PAGES 1-5 ADD EMP:V931857
